# SDR 2005UALA00548

- Difficulty date: May 28, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N313UA
- Make and model: Boeing 737322
- Aircraft serial: 23674
- Aircraft time: 51,344 hours, 27,727 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR 2 EACH CRACKS FOUND AFT FRAME, FIRST CRACK AFT FRAME CUTOUT OF THE 3RD STOP, SECOND CRACK AROUND THE FASTENER HOLE ADJACENT TO THE LWR STOP.  *S/D*  FABRICATED AND INSTALLED DOUBLER PER CMM SM90-52-40-14JD AND BOEING REPAIR KIT 69-69854 INSTALLED PER CMM.
